# SDR HEEA096021

- Difficulty date: June 12, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,568 hours
- Engine: Allsn 250C30
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Collective Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N2 BEEP UNCONTROLLABLE CAUSING 30 PERCENT TORQUE SPLIT.  RETARDED NR 2 THROTTLE TO A SETTING OF 38 PERCENT AND LANDED.  MAINTENANCE FOUND BAD WIRING IN THE COPILOT COLLECTIVE STICK.  REWIRED THE COLLECTIVE STICK AND REPLACED THE GOVERNOR SWITCH.
